RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 6, Pages 205–210 (Mi smj1733)  

This article is cited in 1 scientific paper (total in 1 paper)

On barycentrically open bicompacta

V. V. Fedorchuk


Full text: PDF file (365 kB)

English version:
Siberian Mathematical Journal, 1992, 33:6, 1135–1139

Bibliographic databases:

UDC: 515.12, 517.98
Received: 07.01.1990

Citation: V. V. Fedorchuk, “On barycentrically open bicompacta”, Sibirsk. Mat. Zh., 33:6 (1992), 205–210; Siberian Math. J., 33:6 (1992), 1135–1139

Citation in format AMSBIB
\Bibitem{Fed92}
\by V.~V.~Fedorchuk
\paper On barycentrically open bicompacta
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 6
\pages 205--210
\mathnet{http://mi.mathnet.ru/smj1733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1214126}
\zmath{https://zbmath.org/?q=an:0834.52001|0772.52001}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 6
\pages 1135--1139
\crossref{https://doi.org/10.1007/BF00971039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KM97400023}


Linking options:
  • http://mi.mathnet.ru/eng/smj1733
  • http://mi.mathnet.ru/eng/smj/v33/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Zarichnyi, “Spaces and maps of idempotent measures”, Izv. Math., 74:3 (2010), 481–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:65
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021